# SDR SWAA2021031151954

- Difficulty date: February 26, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 43,931 hours, 22,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SIGN INOP AT L/H OVERWING EXIT DOOR ( INTERIOR ). / REMOVED AND REPLACED FUSE AT POWER SUPPLY M1663 AS PER B737 AMM 33-51-06-960-804. PERFORMED OPERATIONAL CHECK NORMAL
